It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by JS on August 06, 2000 at 22:28:29:

In Reply to: Help!My Diabetic Husband Is Disappearing! posted by Worried on June 14, 2000 at 00:30:30:

It may sound far fetched but it's possible that your husband is depressed and needs to be on an anti-depressant. Talk to your doctor about specific anti-depressants for the elderly. Zoloft and Rimron stimulate and inhibit specific neurotransmitters in the brain. The latter of the two actually stimulates appetite. Sometimes people show little symptoms of depression but it still may be an underlying problem.
Good Luck
J.S.
Also have your husband go to an endocrine specialist he may have a metobolic disorder. Thyroid problem etc.

Follow Ups

All times are GMT -7. The time now is 10:12 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!